MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Catalog Number 9-PDA-004
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 6-4 mm amplatzer duct occluder was selected for implant.During the procedure, it was noted that the device presented in a deformation.The device was removed and replaced with a 6-4 mm amplatzer duct occluder to resolve the event.There was no angulation or kink noticed in the delivery system.The patient remained hemodynamically stable and there was no clinically significant delay during the procedure.No adverse patient effects have been reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 6-4mm amplatzer duct occluder was selected for implant.During the procedure, it was noted that the device presented in a deformation.The device was removed and replaced with a 6-4mm amplatzer duct occluder to resolve the event.There was no angulation or kink noticed in the delivery system.The patient remained hemodynamically stable and there was no clinically significant delay during the procedure.No adverse patient effects have been reported.
 
Additional Manufacturer Narrative
An event of difficult to fold, unfold or collapse associated with device deformation did not confirm via returned device analysis.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the available information, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER DUCT OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21143578
Report Number2135147-2025-00295
Device Sequence Number9645725
Product Code MAE
UDI-Device Identifier00811806011110
UDI-Public(01)00811806011110(17)290731(10)10481045
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-PDA-004
Device Lot Number10481045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown